Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took medicines for fatty liver, esophageal disease. Have black scars on forehead, uneasiness under rib. Cause?

i had a problem associated with liver, During investigations , an abnormal liver function was reported, later on it was said with fatty liver and then esophageal disease, i had medicines( lactihep, raxy 20 ) i was alright, again black scars have been sighted on my forehead and an uneasiness developed under my right rib
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
need to know what esophageal disease, the medicines given indicate that you are being treated for acidity and constipation. please see a gastroenterologist or hepatologist for the same.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor